Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

Should I go on Accutane?

Recommended Posts

hey ya,

For the past 2 months my acne has gone wild, all of the suddent it just gotten so worse and now face is like a train wreck. I went to my doctor and he prescrible 100mg of minocin. After 3 days of usage I got an allegic reation to it, my whole body was itching and I had swollen hand and feet. So the doc told me to stop taking it and he wants me to take accutane. After reading from numerous post I learned that it has many side effects. I want to go on it but the most concern I have right now is the loss thinning/hair loss, and depression. I mean my hair is aready kinda thin and I am little on the depress side most of the day. I don't want to lose my precious hair. Can you guy give me feedback wether to go on Acctane or not. I post a head shot of my acne. let me know what you guys think. Does it warrant Accutane?

post-75134-1208834002_thumb.jpg

post-75134-1208834002_thumb.jpg

Share this post


Link to post
Share on other sites

Honestly, your acne isn't that bad. At least relative to mine.

I'd say you should try some form of tetracycline (like minocycline or doxycycline) in addition to some topical medication (like Benzoyl Peroxide) and see how that goes before you go on Accutane. Accutane should be a last resort.

Share this post


Link to post
Share on other sites
hey ya,

For the past 2 months my acne has gone wild, all of the suddent it just gotten so worse and now face is like a train wreck. I went to my doctor and he prescrible 100mg of minocin. After 3 days of usage I got an allegic reation to it, my whole body was itching and I had swollen hand and feet. So the doc told me to stop taking it and he wants me to take accutane. After reading from numerous post I learned that it has many side effects. I want to go on it but the most concern I have right now is the loss thinning/hair loss, and depression. I mean my hair is aready kinda thin and I am little on the depress side most of the day. I don't want to lose my precious hair. Can you guy give me feedback wether to go on Acctane or not. I post a head shot of my acne. let me know what you guys think. Does it warrant Accutane?

You Filipino?

I think you should talk to your derm and discuss the side effects. Maybe he'll put you on a lower dose to help prevent any hair loss.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×